# SDR 9606792704

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ON GEAR RETRACTION, THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT, INDICATION LEFT MAIN GEAR DOWN AND LOCKED WITH GEAR DOOR IN THE OPEN POSITION.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT DOOR SEQUENCE VALVE AND LEFT MAIN GEAR DOOR ACTUATOR.  LUBRICATED THE LEFT LANDING GEAR AND PERFORMED EXTENSION AND RETRACTION TEST, OPERATIONAL CHECK OK.
